Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
A higher-dimensional Bourgain–Dyatlov fractal uncertainty principle

Rui Han and Wilhelm Schlag

Vol. 13 (2020), No. 3, 813–863
DOI: 10.2140/apde.2020.13.813
Abstract

We establish a version of the fractal uncertainty principle, obtained by Bourgain and Dyatlov in 2016, in higher dimensions. The Fourier support is limited to sets Y d which can be covered by finitely many products of δ-regular sets in one dimension, but relative to arbitrary axes. Our results remain true if Y is distorted by diffeomorphisms. Our method combines the original approach by Bourgain and Dyatlov, in the more quantitative 2017 rendition by Jin and Zhang, with Cartan set techniques.

Keywords
uncertainty principle, fractal sets, subharmonic functions, Cartan estimates, Beurling–Malliavin theorem
Mathematical Subject Classification 2010
Primary: 32U15, 42B30
Milestones
Received: 30 August 2018
Revised: 8 February 2019
Accepted: 20 March 2019
Published: 15 April 2020
Authors
Rui Han
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States
Wilhelm Schlag
Department of Mathematics
Yale University
New Haven, CT
United States